Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the top-weight rational cohomology of $\mathcal{A}_g$
497

Madeline Brandt, Juliette Bruce, Melody Chan, Margarida Melo, Gwyneth Moreland and Corey Wolfe

Algebraic uniqueness of Kähler–Ricci flow limits and optimal degenerations of Fano varieties
539

Jiyuan Han and Chi Li

Valuations on the character variety: Newton polytopes and residual Poisson bracket
593

Julien Marché and Christopher-Lloyd Simon

The local (co)homology theorems for equivariant bordism
627

Marco La Vecchia

Configuration spaces of disks in a strip, twisted algebras, persistence, and other stories
641

Hannah Alpert and Fedor Manin

Closed geodesics with prescribed intersection numbers
701

Yann Chaubet

On endomorphisms of the de Rham cohomology functor
759

Shizhang Li and Shubhodip Mondal

The nonabelian Brill–Noether divisor on $\overline{\mathcal{M}}_{13}$ and the Kodaira dimension of $\overline{\mathcal{R}}_{13}$
803

Gavril Farkas, David Jensen and Sam Payne

Orbit equivalences of $\mathbb{R}$–covered Anosov flows and hyperbolic-like actions on the line
867

Thomas Barthelmé and Kathryn Mann

Appendix: Thomas Barthelmé, Kathryn Mann and Jonathan Bowden

Microlocal theory of Legendrian links and cluster algebras
901

Roger Casals and Daping Weng

Correction to the article Bimodules in bordered Heegaard Floer homology
1001

Robert Lipshitz, Peter Ozsváth and Dylan P Thurston

Publication of this issue is now complete.

Open Access made possible by participating institutions via Subscribe to Open.